# SDR EIAA9553

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Control
- Part number: 7644762
- Condition: Failed
- Location: Nr 3 Pack
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JED - LOG PAGE:  E 07977 - AFTER TAKEOFF, PACK NR 3 WOULD NOT OPERATE.  AIRCRAFT WOULD NOT HOLD PRESSURIZATION.  MADE OVERWEIGHT LANDING ON RETURN TO OEJN.  INSPECTION REQUIRED.  GW = 706.5.  REPLACED NR 3 FLOW CONTROL AND SHUT-OFF VALVE PER MM 21-51-01, PAGE 401.  OPS AND LEAK CHECK CHECKED.  PERFORMED OVERWEIGHT LANDING INSPECTION PER MM 5-51-39, PAGE 201, PHASE 1 EXAMINATION, NO DAMAGE NOTED.  (X)
